Permutation polynomials of the form (xp −x +δ)s +L(x)

Yuan, Jin, Ding, Cunsheng, Wang, Huaxiong, & Pieprzyk, Josef (2008) Permutation polynomials of the form (xp −x +δ)s +L(x). Finite Fields and Their Applications, 14(2), pp. 482-493.

View at publisher


Recently, several classes of permutation polynomials of the form (x2 + x + δ)s + x over F2m have been discovered. They are related to Kloosterman sums. In this paper, the permutation behavior of polynomials of the form (xp − x + δ)s + L(x) over Fpm is investigated, where L(x) is a linearized polynomial with coefficients in Fp. Six classes of permutation polynomials on F2m are derived. Three classes of permutation polynomials over F3m are also presented.

Impact and interest:

28 citations in Scopus
28 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 70077
Item Type: Journal Article
Refereed: Yes
Keywords: Permutation polynomials, Kloosterman polynomials
DOI: 10.1016/j.ffa.2007.05.003
ISSN: 1071-5797
Divisions: Current > Schools > School of Electrical Engineering & Computer Science
Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2007 Elsevier Inc.
Deposited On: 10 Apr 2014 23:26
Last Modified: 23 Apr 2014 04:33

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page